Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Number Fields with Prescribed l-Class Groups

Frank Gerth III
Proceedings of the American Mathematical Society
Vol. 49, No. 2 (Jun., 1975), pp. 284-288
DOI: 10.2307/2040632
Stable URL: http://www.jstor.org/stable/2040632
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Number Fields with Prescribed l-Class Groups
Preview not available

Abstract

Let G be any finite elementary abelian l-group, where l is a rational prime. We show that there exist infinitely many number fields whose l-class groups are isomorphic to G.

Page Thumbnails

  • Thumbnail: Page 
284
    284
  • Thumbnail: Page 
285
    285
  • Thumbnail: Page 
286
    286
  • Thumbnail: Page 
287
    287
  • Thumbnail: Page 
288
    288